# SDR SWI2023F00135

- Difficulty date: July 6, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N213SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000666
- Aircraft time: 14,739 hours, 8,494 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA LEFT INBOARD SEAT TRACK HAS (2) SPOTS OF CORROSION.     (C-CHECK RO 7/21/2023)    REMOVED AND REPLACED MAIN CABIN FORWARD WET AREA LEFT INBOARD SEAT TRACK REF SRM 51-40-08. THIS REPAIR DOES NOT AFFECT AIRCRAFT WEIGHT AND BALANCE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
